Do not quit Venlefaxine cold turkey, i dont know what dose you are on but, im on 225mg. I have missed 2-3 days before and ive been so ill that i ended up @ A&E twice. Its very dangeruss and can even cause you to have seizures. if you want to come of them please do it under close medical supervision.
Trust me i have had depression for a long time and i am also a Nurse, please dont do it on your own x
You may find that since your still taking the Welbutrin, that the "discontinuation syndrome effect" of the Venlafaxine may be a little less severe for you.
Usually by the 3rd or 4th day without taking Venlafaxine is going to be the worst part of the discontinuation syndrome. No telling how long it will last because this effect is different for everyone.
Some people get over this effect in a week and others say it sticks around for many weeks. In my experience I have always found that if I have already have another antidepressant in my system that stopping the other is a bit easier.
Its my 3rd day.
Taking aspirin if i feel headaches coming on. taking multi vitamins, eating, drinking, doing activities that are supposed to release endorphines(the bodies own pain kllers).....anything to make the transition as painless as possible.
I saw a research scientist give a lecture on ted.com
In it, she talks about anti depressants and she says, 'by raising the seratonin level, you suppress the dopamine circuit'
So I'm guessing when my serintonin goes down from going cold turkey, my dopamine will go up.
So far, I'm coping with the withdraw.
cross my finger that I don't have seizures and that withdraw is short.
Your not alone. I also am currently tapering off a high dosage of Pristiq so I can start taking a different antidepressant. This one has been really tough for me.
I am really starting to feel the withdrawl bad now. For me it feels like my head is very swurly and I get brain flashes and dizziness. It is very uncomfortable.
Going cold turkey off effexor is not a good idea. Your goes really funny i can't explain it but it's horrible. The withdrawls can last for a while i had the effects for 2 weeks I am still taking effexor it's evil but it works. Get your liver checked as effexor irritates the liver.
Its day 4. The wellbutrin is taking charge. Been on wellbutrin for a 7 or 8 yrs. Been on effexor for around 6 yrs. I think the effexor suppresses the welbutrin. I noticed signs that my libido's coming back. Forgot I used to have a libido before effexor.
My mood is better. The withdraw is a lot less, unless I start thinking negative or stressful thoughts.
I noticed: if you think of positive things, and count your blessing over and over again to a point of pushing out any other thoughts and stay in present moment ( which means not worrying about all the crappy things that have happened in your life, and bad things that MIGHT happen in your life) then you're better able to deal with the things that are happening at the present momment.
negetive thought = a big jolt of withdraw
positive thought = no stress calmness
I had stopped taking the effexor and the wellbutrin all at once. All i can say is between withdrawl and my moods it was a very bad idea at least for me, if your not getting any sever symptoms then your pretty lucky in my books.
I just went back on my meds now which is slowly stabilizing my moods again. 450 mg wellbutrin, 150 mg effexor and 200 mg trazodone at night. Im getting back to sleeping semi normal (went from insomnia to about 10 or 11 hours sleep lol so im still trying to get the sleeping back under control)
Im curious though if i can ask what your dosage of wellburin is ? some people have told me 450 is high and others have said its just fine (of course the docs all just say its the right amount for me)
You need to teach me how to do that.
I have a horrible time trying to think positve. The negitive thoughts just come so easy when you suffer depression.
I have spent years in CBT trying to train my brain to think good things and it still won't let me.
i was taking 300 of effexor and 1 tablet of wellbutrin xl(can't check the exact dose of wellbutrin now because I'm in a cafe and my meds are at home)
I've been taking welbutrin for a while now. There's a good amount in my system,so that I don't mix the effexor too much.
Thinking positive, for me, took years of effort. What helped a lot was a book the psych suggested to me: Feeling Good (by David Burns).
It's really straight forward and obvious in hind sight. It's all about thinking clearly about situations you might find yourself in. But it's only helpful if you actually PRACTICE the stuff in the book. It's kind of like learning a new sport or new instrument:
You are not that good at first, but the more you practice and workout, the better you get. Eventually you get better and better at it, the more you do it. Also like in sports and playing an instrument, if you haven't done it for a while you become rusty.
So make it a habit. Be consistent and persistent at it. Work it like a muscle and make it strong!!!!
But if you still can't think clearly, it might mean you might still be depressed. It's one of the symptoms of depression and can make you life a drag.